Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A nonlinear Sturm-Liouville problem


Author: Jay H. Wolkowisky
Journal: Bull. Amer. Math. Soc. 73 (1967), 634-636
DOI: https://doi.org/10.1090/S0002-9904-1967-11803-2
MathSciNet review: 0217369
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11803-2